Grothendieck rings of periplectic Lie superalgebras

Mee Seong Im, Shifra Reif, Vera Serganova

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We describe explicitly the Grothendieck rings of finite-dimensional representations of the periplectic Lie superalgebras. In particular, the Grothendieck ring of the Lie supergroup P (n) is isomorphic to the ring of symmetric polynomials in x1±1, . . ., xn±1 whose evaluation x1 = x2-1 = t is independent of t.

Original languageEnglish
Pages (from-to)1175-1195
Number of pages21
JournalMathematical Research Letters
Volume28
Issue number4
DOIs
StatePublished - 2021

Bibliographical note

Publisher Copyright:
© 2021 International Press of Boston, Inc.. All rights reserved.

Fingerprint

Dive into the research topics of 'Grothendieck rings of periplectic Lie superalgebras'. Together they form a unique fingerprint.

Cite this